# SDR AALA202401195894

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 76,850 hours, 31,533 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: U262
- Condition: Sticking
- Location: Zone 700 - Gears
- Part time: 81,311 hours, 37,159 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT PULLS TO THE LEFT WHEN TAXIING.  REQUIRES CONSTANT RIGHT PRESSURE AND ABOUT 1/2 - 3/4 DISPLACEMENT OF TILLER TO RIGHT OR RUDDER TRIM TO 7 UNITS RIGHT TO TRACK STRAIGHT. FOUND #2 BRAKE STICKING. REMOVED AND REPLACED BRAKE.
